# SDR FDEA201011074442

- Difficulty date: November 7, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS AREA RIGHT HAND LOWER TORQUE BOX LIGHTNING HOLE IS CRACKED STA 1223 RBL 25 CUT OUT DAMAGED AREA  DIM 1" X 0.6"  IAW SRM 51-10-1   FABRICATED WEB REPAIR FROM   7075 T6 .032"   DIM 2.6" X  2"  IAW 53-10-2 FIG 6  AND  51-40-2  FIG 1  TREATED AND PRIMED IAW SRM 51-10-2  INSTALLED WEB REPAIR  IAW SRM 51-40-2 FIG 1 REV 103
